Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Zariski geometries

Authors: Ehud Hrushovski and Boris Zilber
Journal: J. Amer. Math. Soc. 9 (1996), 1-56
MSC (1991): Primary 03C68, 14A99; Secondary 03C65, 14E10
MathSciNet review: 1311822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is obtained of the Zariski topology over an algebraically closed field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 03C68, 14A99, 03C65, 14E10

Retrieve articles in all journals with MSC (1991): 03C68, 14A99, 03C65, 14E10

Additional Information

Ehud Hrushovski
Affiliation: Department of Mathematics, Hebrew University, Jerusalem, Israel

Boris Zilber
Affiliation: Department of Mathematics, Kemerovo University, Kemerovo, Russia

PII: S 0894-0347(96)00180-4
Received by editor(s): November 11, 1992
Received by editor(s) in revised form: September 1, 1993
Additional Notes: The first author was supported by National Science Foundation grant 9106711-DMS
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia